# SDR SWAA2024111447516

- Difficulty date: October 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV 2024-634311<[01] REPLACED WEB AND FASTENERS BTW BS 270 TO BS 294.5 AT BL 0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G AND DWG 141A5400 SHEET:20 REV:-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB AND FASTENERS BTW BS 270 TO BS 294.5 AT BL 0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G AND DWG 141A5400 SHEET:20 REV:-. SEE INDIVIDUAL SIGN OFF BELOW  RII
